ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Bi dimensional approximation of the eigenvalue problem for a plate

Ciarlet, PG and Kesavan, S (1979) Bi dimensional approximation of the eigenvalue problem for a plate. In: Comptes Rendus Hebdomadaires des Seances de l'Academie des Sciences, 289 (11). pp. 579-582.

Full text not available from this repository. (Request a copy)
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Gauthier-Villars.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Ms TV Yashodha
Date Deposited: 27 Jul 2010 05:50
Last Modified: 12 Oct 2018 15:26
URI: http://eprints.iisc.ac.in/id/eprint/30961

Actions (login required)

View Item View Item